Posted By Roberto on February 24, 1999 at 17:43:54:
I have these bumps on my penis that I showed my doctor. He said they were warts and they will go away by themselves. The doctor is about 75, so I am not to sure if he is up to date on stuff like this. The bumps look like pimples. Little dots, with a white vesicle. I researched them on the web and believe that they are venerial warts, that i could have contracted 3 months ago. I called my docotr and told him that I originally had one wart and now there is four. I ask him if he would prescribe condolyox, or aldara? He instead told me he would burn them off or send me to a specialist. I went to the clinic yesterday and they were closed till tomorrow. I bought the OTC wart remover and used that yesterday. I know it said not to use on venrial warts but I am despert. I have had these bumps for several weeks and I have a feeling they will not go away on there own. The OTC wart remover hurt like hell and turned the skin black. Should I stop using that stuff. My presciption plan runs out on the 28 th. What do I do? I don't want ny girlfriend to go throught the same thing. Since I have had the visible warts I have only slept with her once. (Unprotected)
A month ago, I went to the doctor and he said I had cadidiasis. He told me to uses Bacitracin. It did nothing and I suffered for 3 weeks. Then i went back to my doctor and he said it was dermatitis, prescribed Nyastin and it worked fine. What's going on with me? Is all this from that girl for months ago? Should I stop using the Salilyc acid? I feels and looks like it is buring through the skin.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.